# SDR AALA20150422004

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 63,049 hours, 10,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT FWD GALLEY BROKEN.  R & R FORWARD GALLEY EMERGENCY LIGHT IAW AMM 33-51-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
